Sets of lengths in maximal orders in central simple algebras (bibtex)
by Daniel Smertnig
Reference:
Daniel Smertnig, Sets of lengths in maximal orders in central simple algebras, J. Algebra, 390, 1-43, (2013).
Bibtex Entry:
@Article{smertnig-13-a,
  Title    = {Sets of lengths in maximal orders in central simple algebras},
  Author   = {Daniel Smertnig},
  Journal  = {J. Algebra},
  Year     = {2013},
  Pages    = {1-43},
  Volume   = {390},
  Arxiv    = {1306.0834},
  Doi      = {10.1016/j.jalgebra.2013.05.016},
  Mrnumber = {3072109},
}